


default search action
"Independent domination polynomial of zero-divisor graphs of commutative rings."
Necla Kircali Gürsoy, Alper Ülker, Arif Gürsoy (2022)
- Necla Kircali Gürsoy
, Alper Ülker
, Arif Gürsoy
:
Independent domination polynomial of zero-divisor graphs of commutative rings. Soft Comput. 26(15): 6989-6997 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.